Các bài báo công bố quốc tế

Thuy N. T. Nguyen; Carleman estimates for semi-discrete parabolic operators with a discontinuous diffusion coefficient and applications to controllability; Mathematical Control and Related Fields, Vol. 4 (2014), pp. 203 – 259 (SCIE).


In the discrete setting of one-dimensional finite-differences we prove a Carleman estimate for a semi-discretization of the parabolic operator where the diffusion coefficient c has a jump. As a consequence of this Carleman estimate, we deduce consistent null-controllability results for classes of semi-linear parabolic equations.


Parabolic operator, semi-discrete Carleman estimates, nonsmooth coefficients, observability inequality, null-controllability.